Alert archive / Kentucky / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 92, NWS Louisville, KY

May 21, 2010Jessamine County, Mercer County, Woodford County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 21, 2010, 8:42 PM EDT for Jessamine County, Mercer County, Woodford County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2010, 8:42 PM EDT (00:42 UTC)
Expired
May 21, 2010, 9:15 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Jessamine County, KY, Mercer County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 106 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:50 PM EDT, 52 minutes earlier.

Area forecast discussion, May 21, 7:50 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT FRI MAY 21 2010

...MESOSCALE UPDATE...

THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT THIS
EVENING AND ARE SHIFTING EASTWARD ACROSS THE REGION. LOCAL
MESOANALYSIS SUGGESTS INSTABILITY IS BEGINNING TO WANE A BIT WITH
THE SETTING SUN. HOWEVER STORMS WILL CONTINUE THIS EVENING AND WILL
PRODUCE LOCALLY TORRENTIAL RAINS. A HAIL THREAT WILL CONTINUE FOR
ANOTHER COUPLE OF HOURS AS WELL.

KEEPING A CLOSE EYE ON STORMS TO THE NORTHWEST OF LOUISVILLE METRO
THAT HAVE SHOWN A STRENGTHENING TREND OVER THE PAST HALF HOUR. THESE
WILL EFFECT LOUISVILLE PROPER AFTER 830 PM.

.SHORT TERM (TONIGHT AND SATURDAY)...

AN OCCLUDED LOW OVER IL MOVING NORTHEAST TOWARD THE GREAT LAKES IS
GENERATING STRONG TO SEVERE STORMS ACROSS IL AND IN AT THE MOMENT.
ITS COLD FRONT IS NEARING THE WRN KY BORDER CURRENTLY...AND FROM VIS
SAT AND REGIONAL RADAR...THE STORMS ALONG THE IL/IN BORDER APPEAR TO
BE SLIGHTLY BACK-BUILDING TO THE SOUTH DOWN TO SW KY AND WRN TN.
LATEST AMDAR SOUNDING OUT OF SDF STILL SHOWS A CAP AROUND 800MB SO
THE WRN KY STORMS SHOULD NOT GET OUT OF HAND YET. HOWEVER...WATER
VAPOR IMAGERY SHOWS A SHORTWAVE OVER WRN TN WHICH MAY HELP BREAK
THAT CAP. THUS...SHOWERS/STORMS SHOULD INCREASE IN COVERAGE OVER WRN
KY/TN OR OVERHEAD BY 4PM EDT. ANY STORMS THAT FORM AND ARE ABLE TO
BREAK THE CAP SHOULD REACH STRONG-SEVERE LIMITS WHERE HAIL AND HIGH
WINDS WILL BE THE MAIN THREATS. THERE IS ENOUGH SHEAR IN THE
LOW-LEVELS WHERE AN ISOLATED TOR MAY BE POSSIBLE. HOWEVER I THINK
THAT THREAT WOULD REMAIN N OF OUR CWA. SO EXPECT SCATTERED STRONG TO
POSSIBLE SEVERE STORMS MAINLY OVER THE WRN HALF OF THE CWA TO
DEVELOP...WHICH WOULD LATER TRANSLATE EASTWARD BUT WEAKEN AFTER
SUNSET.

TONIGHT...THE COLD FRONT WILL SWING THROUGH THE AREA...MOST LIKELY
BY AROUND 08Z. WILL TAPER POPS FROM SW TO NE TONIGHT WITH ISOLATED
THUNDER OR JUST PLAIN SHOWER WORDING...AND PATCHY DENSE FOG BEING
POSSIBLE BEHIND THE FRONT TOWARDS DAWN ACROSS THE FAR WRN/SWRN CWA.

THEN FINALLY...WE WILL BEGIN TO SEE CLEARING IN THE CLOUDS ON
SATURDAY AS RIDGING MOVES IN FROM THE WEST BY 18Z. EVEN OUR FAR ERN
CWA SHOULD BREAK OUT IN SOME SUNSHINE SAT AFTN...SO THINK HIGHS WILL
REACH THE MID 80S SW TO NEAR 80 NE.

.LONG TERM (SATURDAY NIGHT - FRIDAY)...

THE MAIN FOCUS ON THE LONG TERM WILL CONTINUE TO BE THE DIURNAL
NATURE OF SENSIBLE WEATHER AS A STRONG UPPER LEVEL RIDGE BRINGS
SUMMER A BIT EARLY. AT THE START OF THE FORECAST PERIOD ON SATURDAY
NIGHT...A STRONG UPPER LEVEL RIDGE AXIS WILL BUILD UP THE
MISSISSIPPI RIVER VALLEY NORTHEASTWARD THROUGH THE GREAT LAKES.
MEANWHILE...SHORTWAVE RESPONSIBLE SHOWERS AND THUNDERSTORMS ON
FRIDAY WILL DIVE SOUTH ALONG THE EASTERN PORTION OF THE RIDGE AXIS
AND BE INGESTED INTO AN UPPER LOW OVER THE SOUTHEAST CONUS. THIS
WILL SET THE STAGE FOR THE WEEK AHEAD AS SOUTHERN INDIANA AND
CENTRAL KENTUCKY FINDS ITSELF LOCKED BETWEEN THE TWO DUELING
SYSTEMS. THERE IS STILL SOME QUESTION AS TO HOW FAR THE UPPER LOW
OVER THE SOUTHEAST RETROGRADES WESTWARD TOWARD THE REGION. THIS WILL
HAVE A LARGE IMPACT ON ULTIMATE SENSIBLE WEATHER. HAVE CONTINUED TO
LEAN TOWARD THE MORE STUBBORN RIDGE AXIS SOLUTION OFFERED BY THE
ECMWF...KEEPING THINGS MOSTLY DRY AND TEMPERATURES ABOVE NORMAL.
THAT BEING SAID...HAVE INTRODUCED ISOLATED THUNDERSTORM CHANCES EACH
AFTERNOON FROM MONDAY THROUGH FRIDAY. ALTHOUGH NO STRONG FORCING
MECHANISM APPEARS TO BE PRESENT...THIS IS THE TYPE OF SETUP WHERE
DIURNAL CONVECTION IS TYPICAL AND FORECAST SOUNDINGS INDICATE
UNCAPPED AND MODERATELY UNSTABLE ENVIRONMENT EACH AFTERNOON. THE
RING OF FIRE CONCEPTUAL MODEL SEEMS TO FIT THIS SETUP. DIURNAL CU
FIELDS WILL ALSO BUILD EACH AFTERNOON WITH THE HIGHEST PERCENTAGE OF
CLOUD COVER GENERALLY IN THE EAST AND SOUTH NEAREST THE UPPER LOW.

THE ONLY OTHER CHANGE TO NOTE DEALS WITH HIGH TEMPERATURES ON SUNDAY
AFTERNOON. HAD TO RAISE OVERALL HIGHS A COUPLE OF DEGREES DUE TO
LATEST GUIDANCE. THIS WILL BRING A FEW LOCATIONS TO THE 90 DEGREE
MARK AS MOIST SOIL AND LUSH VEGETATION WILL BE LESS LIKELY TO AFFECT
URBAN AREAS. DO HAVE THE LOUISVILLE METRO HITTING THE BIG 90 ON
SUNDAY AFTERNOON. MONDAY AND TUESDAY AFTERNOON GUIDANCE ALSO CAME IN
WARMER...HOWEVER IS ON THE HIGH END OF ENSEMBLE GUIDANCE SO WILL
CONTINUE TO GO WITH MID TO UPPER 80S THROUGH THE WEEK. LOW
TEMPERATURES SHOULD GENERALLY BE MILD IN THE LOW TO MID 60S...ALSO
ABOVE NORMAL FOR THIS TIME OF YEAR.

&&

.AVIATION (00Z TAF ISSUANCE)...

AT 23Z A COLD FRONT WAS ROUGHLY FROM PAOLI TO THE LAND BETWEEN THE
LAKES. THUNDERSTORMS FORMED AHEAD OF THIS FRONT THIS AFTERNOON AND
WILL CONTINUE TO MARCH EAST AND WEAKEN AS THEY DO SO THIS EVENING.
WILL TIME THE ARRIVAL OF THIS WEATHER INTO THE TAF SITES OFF OF
RADAR LOOPS.

AFTER THE SHOWERS AND STORMS DEPART LATE THIS EVENING QUIET WEATHER
CAN BE EXPECTED AS UPPER RIDGING MOVES IN. THE MAIN ISSUE WILL BE
MVFR FOG DEVELOPMENT AROUND DAWN SATURDAY MORNING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......13
SHORT TERM.....AL
LONG TERM......BJS
AVIATION.......13
Hazardous weather outlook, May 21, 4:00 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT FRI MAY 21 2010

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-221930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT FRI MAY 21 2010 /300 PM CDT FRI MAY 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF AN
APPROACHING COLD FRONT THROUGH THE AFTERNOON AND EVENING HOURS.
ALL STORMS WILL PRODUCE VERY HEAVY RAINFALL AND DANGEROUS
LIGHTNING. HOWEVER...A FEW STORMS WILL BECOME STRONG TO MARGINALLY
SEVERE THIS EVENING...WITH ISOLATED DAMAGING WINDS AND LARGE HAIL
BEING THE MAIN THREATS. THE BEST CHANCE FOR STRONG TO MARGINALLY
SEVERE STORMS WILL BE BETWEEN 5PM AND 9PM EDT FOR THE ENTIRE
OUTLOOK AREA.

BEHIND THE COLD FRONTAL PASSAGE OVERNIGHT...PATCHY DENSE FOG WILL
BE POSSIBLE MAINLY ACROSS WEST-CENTRAL KENTUCKY OR SOUTH-CENTRAL
KENTUCKY TOWARDS DAWN SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WARM AND UNSTABLE AIRMASS WILL SETTLE INTO THE REGION NEXT WEEK.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS
MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THROUGH TONIGHT TO REPORT INSTANCES OF
STRONG WINDS OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

AL

In the hours before

Local storm report, May 21, 6:17 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     FRENCH LICK             38.55N  86.62W
05/21/2010                   ORANGE             IN   LAW ENFORCEMENT

            POWER LINES WERE DOWNED ALONG STATE ROAD 56 IN FRENCH
            LICK.

&&

EVENT NUMBER LMK1000328

MRC
Local storm report, May 21, 7:03 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             ENGLISH                 38.33N  86.46W
05/21/2010  E0.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1000329

MRC
Special weather statement, May 21, 7:15 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT FRI MAY 21 2010

KYZ034>036-039-040-220000-
ANDERSON-FRANKLIN-SCOTT-SHELBY-WOODFORD-
715 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORM WITH HEAVY RAIN...AND PENNY SIZE HAIL
EXPECTED TO MOVE INTO EASTERN SHELBY AND FRANKLIN COUNTIES...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF LAWRENCEBURG...AND MOVING
NORTHEAST AT 35 MPH.

HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...WIND GUSTS UP TO 45 MPH...AND
PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL ALSO IMPACT...
   FRANKFORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3819 8462 3801 8500 3818 8514 3836 8485
      3835 8483 3835 8477 3836 8473
TIME...MOT...LOC 2314Z 238DEG 29KT 3813 8502

JSD
Special weather statement, May 21, 7:26 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT FRI MAY 21 2010

INZ077-084-090>092-220000-
CLARK-CRAWFORD-FLOYD-HARRISON-WASHINGTON-
726 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORMS WITH HEAVY RAIN...PENNY SIZE HAIL...AND
STRONG WINDS WILL MOVE EAST ACROSS CRAWFORD...NORTHERN FLOYD...AND
WESTERN CLARK COUNTIES...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF SCOTTSBURG TO 9 MILES WEST OF CORYDON...AND MOVING EAST AT 35
MPH.

HEAVY RAIN...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3822 8593 3822 8648 3859 8598 3859 8589
      3857 8589 3857 8586 3856 8585 3856 8583
      3857 8583 3860 8580 3860 8566
TIME...MOT...LOC 2324Z 296DEG 28KT 3854 8584 3817 8625

JSD
Local storm report, May 21, 7:40 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             FRANKFORT               38.19N  84.87W
05/21/2010  E1.00 INCH       FRANKLIN           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1000330

MRC
Special weather statement, May 21, 7:56 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT FRI MAY 21 2010

INZ090>092-KYZ030>032-220045-
CLARK-FLOYD-HARRISON-JEFFERSON-OLDHAM-TRIMBLE-
756 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
SCOTTSBURG TO 7 MILES SOUTHEAST OF CORYDON...AND MOVING EAST AT 35
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO
45 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL ALSO IMPACT...
   JEFFERSONVILLE...
   LOUISVILLE...
   PROSPECT...
   ST. MATTHEWS...
   BEDFORD...
   MIDDLETOWN...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 125 AND 137.

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 113 AND 123.

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3862 8525 3809 8561 3813 8613 3860 8580
      3860 8551 3859 8550 3858 8548 3859 8543
      3862 8543
TIME...MOT...LOC 2356Z 271DEG 29KT 3859 8566 3816 8598

EES

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:24 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham36 min
May 21, 8:24 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade28 min
May 21, 8:28 PM EDTTornado WarningLMKBreckinridge, Hardin, Meade22 min
May 21, 8:58 PM EDTSpecial Weather StatementLMKHenry, Shelby, Trimble47 min
May 21, 9:07 PM EDTSpecial Weather StatementLMKEdmonson, Hart, Larue, Nelson38 min
May 21, 9:11 PM EDTSevere Thunderstorm WarningLMKFayette64 min
May 21, 9:49 PM EDTSpecial Weather StatementLMKBarren, Green, Marion, Metcalfe, Taylor, Washington41 min
May 21, 10:26 PM EDTSpecial Weather StatementLMKFayette49 min
May 22, 12:21 AM EDTAreal Flood AdvisoryLMKAdair, Cumberland, Metcalfe, Russell3 hr
May 22, 5:22 AM EDTDense Fog AdvisoryLMKAdair, Allen, Barren, Boyle, Breckinridge, Butler and 20 more4 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.